RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1967, Volume 22, Issue 2(134), Pages 113–114 (Mi umn5732)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

Unconditional bases in Orlicz spaces

V. F. Gaposhkin


Full text: PDF file (195 kB)
References: PDF file   HTML file

Bibliographic databases:


Citation: V. F. Gaposhkin, “Unconditional bases in Orlicz spaces”, Uspekhi Mat. Nauk, 22:2(134) (1967), 113–114

Citation in format AMSBIB
\Bibitem{Gap67}
\by V.~F.~Gaposhkin
\paper Unconditional bases in Orlicz spaces
\jour Uspekhi Mat. Nauk
\yr 1967
\vol 22
\issue 2(134)
\pages 113--114
\mathnet{http://mi.mathnet.ru/umn5732}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=208354}


Linking options:
  • http://mi.mathnet.ru/eng/umn5732
  • http://mi.mathnet.ru/eng/umn/v22/i2/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. E. Tkebuchava, “On unconditional convergence with respect to systems of products of bases”, Russian Acad. Sci. Sb. Math., 77:1 (1994), 231–244  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:156
    Full text:67
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019